# SDR SWAA2024123172773

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN 2024-732285<[01] REPLACED TIE CLIP AND FASTENERS LOCATED STA 277 AND STR 10R PASSENGER CABIN IAW B737-700 SRM: 51-40-02-0G-0;SRM 51-10-02 -0G-0 ITEM 9 ;DWG: 141A1110 SHEET 18 REV - AND DWG 141A8380 SHEET 14 REV - SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED TIE CLIP AND FASTENERS LOCATED STA 277 AND STR 10R PASSENGER CABIN IAW B737-700 SRM: 51-40-02-0G-0;SRM 51-10-02 -0G-0 ITEM 9 ;DWG: 141A1110 SHEET 18 REV - AND DWG 141A8380 SHEET 14 REV -  RII SEE INDIVIDUAL SIGNS OFF BELOW
